Gradient estimates in parabolic problems with unbounded coefficients

Tom 165 / 2004

M. Bertoldi, S. Fornaro Studia Mathematica 165 (2004), 221-254 MSC: 35K20, 47D07, 60J35. DOI: 10.4064/sm165-3-3


We study, with purely analytic tools, existence, uniqueness and gradient estimates of the solutions to the Neumann problems associated with a second order elliptic operator with unbounded coefficients in spaces of continuous functions in an unbounded open set ${\mit \Omega }$ in ${\mathbb R}^N$.


  • M. BertoldiDipartimento di Matematica
    Università di Trento
    38050 Povo (Trento), Italy
  • S. FornaroDipartimento di Matematica “Ennio De Giorgi”
    Università di Lecce, C.P. 193
    73100 Lecce, Italy

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek